# SDR CALA2023122903756

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 95,782 hours, 21,131 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405044
- Part serial: 1761
- Condition: Tripped
- Location: #5 Flap
- Part time: 20,973 hours, 6,620 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE EICAS MSG WHEN SELECTING FLAPS FROM 15 TO 20 LOCKED FOR POSITIVE FIX. FLIGHT CREW REPORTS UNABLE TO EXTEND OR RETRACT FLAPS USING LEADING EDGE ALTERNATE. FSEU #1 BITE SHOWS FLAP DISAGREE MSG 305 ON FLT LEG 0, NO CURRENT FAULTS. FSEU #2 AHOWS FLAP DISAGREE MSG #327 ON FLT LEG 0, NO CURRENT FAULTS. FSEU #3 NO CURRENT FAULTS FAULT 305- PERFORMED FIM 27-51 TREE 808, NO OVERLOAD INDICATORS ON FLAP TRANSMISSION WERE TRIPPED. FLAP CNTL LEVER DOES NOT BIND, JAM OR MOVE ROUGHLY. UNABLE TO CONTINUE FURTHER WITH STEP 7 TO CHECK IF OVERRIDE LEVER ON BYPASS VALVE WAS IN POS 1. FAULT 327- FIM 27-51 TREE 805 SHEET 10, BLOCK 26 CHECK FSEU 3 WITH FLAP AND SLAT SYSTEMS DISARMED NO FAULTS NOTED. AND NO FAULTS ON FLT LEG 0. FOUND FLAP TRANSMISSION #5 TRIPPED, RECOMMEND REPLACING, FLAPS LOCKED OUT ON TWO CONSECUTIVE FLIGHTS. ACCOMPLISHED THE REMOVAL OF INBOARD TE FLAP TRANSMISSION UP TO AND INCLUDING STEP 2.E.(10) IAW TASK 27-51-06-024-001. WILL NEED TO REPLACE TRANSMISSION AND JACK SCREW ASSEMBLY PER EWR TECH SUPPORT BILL PERFORMED TO COMPLETION OF REMOVAL OF THE #5 INBD T/E FLAP TRANSMISSION IAW AMM TASK 27-51-06-024-00. WHILE INSPECTING BALLSCREW FOR #5 FLAP TRANSMISSION, FOUND LOOSE BALL BEARINGS UNDERNEATH AND IN GREASE AROUND BALLSCREW NUT.
